Existence of Sufficient Regular Conditional Probabilities.

D. Landers; L. Rogge

Manuscripta mathematica (1972)

  • Volume: 7, page 197-204
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Landers, D., and Rogge, L.. "Existence of Sufficient Regular Conditional Probabilities.." Manuscripta mathematica 7 (1972): 197-204. <http://eudml.org/doc/154116>.

author = {Landers, D., Rogge, L.},
journal = {Manuscripta mathematica},
pages = {197-204},
title = {Existence of Sufficient Regular Conditional Probabilities.},
url = {http://eudml.org/doc/154116},
volume = {7},
year = {1972},

AU - Landers, D.
AU - Rogge, L.
TI - Existence of Sufficient Regular Conditional Probabilities.
JO - Manuscripta mathematica
PY - 1972
VL - 7
SP - 197
EP - 204
UR - http://eudml.org/doc/154116
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.